Alert archive / Alabama / Flash Flood Watches in 2018

Flash Flood Watch 8, NWS Mobile, AL

December 7, 20184 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood watch at Dec 7, 2018, 3:04 PM CST for 4 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 8, 2018, 12:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2018, 3:04 PM CST (21:04 UTC)
In effect from
Dec 8, 2018, 12:00 PM CST
Expired
Dec 8, 2018, 10:36 PM CST
In force
11 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WGUS64 KMOB 072104
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
304 PM CST Fri Dec 7 2018

ALZ059-060-261>266-FLZ201>206-080515-
/O.NEW.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
304 PM CST Fri Dec 7 2018

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of Alabama and northwest 
  Florida, including the following areas, in Alabama, Baldwin 
  Central, Baldwin Coastal, Baldwin Inland, Covington, Escambia, 
  Mobile Central, Mobile Coastal, and Mobile Inland. In 
  northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa 
  Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa 
  Inland. 

* From Saturday afternoon through Saturday evening

* 2 to 4 inches of rain with locally higher amounts are forecast
  to impact the watch area Saturday afternoon into Saturday
  evening. Many locations within the watch area remain saturated
  from heavy rains last weekend. Additional heavy rainfall over a
  short period of time may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
6 follow-up statements
771 
WGUS64 KMOB 080320
FFAMOB

Flood Watch
National Weather Service Mobile AL
920 PM CST Fri Dec 7 2018

ALZ059-060-261>266-FLZ201>206-081200-
/O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
920 PM CST Fri Dec 7 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Covington, Escambia, Mobile Central, Mobile 
  Coastal, and Mobile Inland. In northwest Florida, Escambia 
  Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, 
  Santa Rosa Coastal, and Santa Rosa Inland. 

* From Saturday afternoon through Saturday evening

* 2 to 4 inches of rain with locally higher amounts are forecast
  to impact the watch area Saturday afternoon into Saturday
  evening. Many locations within the watch area remain saturated
  from heavy rains last weekend. Additional heavy rainfall over a
  short period of time may lead to flash flooding. Some minor
  river flooding along area rivers is also expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
416 
WGUS64 KMOB 081003
FFAMOB

Flood Watch
National Weather Service Mobile AL
403 AM CST Sat Dec 8 2018

ALZ059-060-261>266-FLZ201>206-081815-
/O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
403 AM CST Sat Dec 8 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY
THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Covington, Escambia, Mobile Central, Mobile 
  Coastal, and Mobile Inland. In northwest Florida, Escambia 
  Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, 
  Santa Rosa Coastal, and Santa Rosa Inland. 

* From noon CST today through this evening

* 2 to 4 inches of rain with locally higher amounts are forecast 
  to impact the watch area Saturday afternoon into Saturday 
  evening. Many locations within the watch area remain saturated 
  from heavy rains last weekend. Additional heavy rainfall over 
  a short period of time may lead to flash flooding. Some minor 
  river flooding along area rivers is also expected. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
335 
WGUS64 KMOB 081610
FFAMOB

Flood Watch
National Weather Service Mobile AL
1010 AM CST Sat Dec 8 2018

ALZ059-060-261>266-FLZ201>206-090100-
/O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1010 AM CST Sat Dec 8 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Covington, Escambia, Mobile Central, Mobile 
  Coastal, and Mobile Inland. In northwest Florida, Escambia 
  Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, 
  Santa Rosa Coastal, and Santa Rosa Inland. 

* Through this evening

* 2 to 4 inches of rain with locally higher amounts are forecast
  to impact the watch area this afternoon into this evening. Many
  locations within the watch area remain saturated from heavy 
  rains last weekend. Additional heavy rainfall over a short 
  period of time may lead to flash flooding. Some minor river 
  flooding along area rivers is also expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
498 
WGUS64 KMOB 090102
FFAMOB

Flood Watch
National Weather Service Mobile AL
702 PM CST Sat Dec 8 2018

ALZ261-263-265-090215-
/O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile Inland-Mobile Central-Mobile Coastal-
Including the cities of Citronelle, Saraland, Mobile, Prichard, 
Theodore, Bayou La Batre, Dauphin Island, and Grand Bay
702 PM CST Sat Dec 8 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Mobile County has been cancelled as the
heavy rain has moved east of the county. 

$$

ALZ059-060-262-264-266-FLZ201>206-090600-
/O.CON.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Baldwin Inland-Baldwin Central-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Stockton, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
702 PM CST Sat Dec 8 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Covington, and Escambia. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Until midnight CST tonight

* 2 to 4 inches of rain with locally higher amounts are expected
  to impact the watch area through this evening. Many locations
  within the watch area remain saturated from heavy rains last
  weekend. Additional heavy rainfall over a short period of time
  may lead to flash flooding. Some minor river flooding along area
  rivers is also expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
552 
WGUS64 KMOB 090257
FFAMOB

Flood Watch
National Weather Service Mobile AL
857 PM CST Sat Dec 8 2018

ALZ059-060-262-264-266-FLZ201-202-090400-
/O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia-Covington-Baldwin Inland-Baldwin Central-Baldwin Coastal-
Escambia Inland-Escambia Coastal-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Stockton, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, and Perdido Bay
857 PM CST Sat Dec 8 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Baldwin County, Covington County, Escambia
County Alabama, and Escambia County Florida has been cancelled. 
The greatest heavy rain threat has shifted south and east of these
areas. 

$$

FLZ203>206-090600-
/O.CON.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-
Including the cities of Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
857 PM CST Sat Dec 8 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

The Flash Flood Watch continues for

* A portion of northwest Florida, including the following areas, 
  Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and 
  Santa Rosa Inland. 

* Until midnight CST tonight

* 2 to 3 inches of rain are expected to impact the watch area 
  through this evening. Many locations within the watch area 
  remain saturated from heavy rains last weekend. Additional heavy
  rainfall over a short period of time may lead to flash 
  flooding. Some minor river flooding along area rivers is also 
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
340 
WGUS64 KMOB 090436
FFAMOB

Flood Watch
National Weather Service Mobile AL
1036 PM CST Sat Dec 8 2018

FLZ203>206-090545-
/O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-
Including the cities of Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
1036 PM CST Sat Dec 8 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Santa Rosa and Okaloosa Counties has 
been cancelled. While rain will continue late tonight, the threat
for flash flooding has ended.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 7, 11:54 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 7, 11:54 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1154 AM CST Fri Dec 7 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR conditions expected through early Saturday
morning. Ceilings lower to MVFR as rain begins to slide into the
area on Saturday. Expect easterly winds to increase ahead of the
rain with gusts up to 20 knots Saturday morning. 07/MB

&&

.PREV DISCUSSION... /issued 639 AM CST Fri Dec 7 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR conditions can be expected through much of the
period. Ceilings will lower early Saturday morning with rain
chances increasing from the west. /13

PREV DISCUSSION... /issued 456 AM CST Fri Dec 7 2018/

NEAR TERM /Now Through Friday night/...Easterly flow will increase today
as sfc high pressure moves east and an area of low pressure
approaches from the west. Ahead of the low, most areas will remain
dry today with only small rain chances across far northwestern area
this afternoon. As the low moves east tonight and a warm front
begins to lift northward across the northern Gulf, rain chances will
increase from west to east and also near the warm front over the
northern Gulf. The heavy rain is expected to remain west of the area
through tonight. Highs today will range for the mid 50s inland to
upper 50s along the coast. Lows tonight will range from the low to
mid 40s inland to low 50s along the coast. /13

SHORT TERM /Saturday Through Sunday night/...Widespread rainfall
spreads from west to east across the region Saturday through
Saturday night as a surface low pressure system moves eastward
along the coast from LA into the Western FL panhandle.

Deep layer moisture, with precipitable water values consistently
advertised by the GFS to climb to around two inches, coupled with
large scale forcing for ascent should lead to periods of heavy
rainfall. Widespread rainfall totals of 2 to 4 inches with
isolated totals as high as 6 inches remain possible. Current
trends indicate that the heaviest rainfall will fall over
Southeast Mississippi during the late morning hours tapering off
during the early evening hours, Alabama counties West of the I-65
corridor during the afternoon through early evening and Western
Florida Panhandle counties and Alabama counties East of the I-65
corridor mid to late afternoon into the late evening hours.

Concerns for potential flooding remain especially over the area
southeast of a Mobile to Andalusia line due to last weeks heavy
rains last week keeping the soils in this area relatively moist.
Heavy rain fall occurring within short period of time is possible
which could create areas of flash flooding. Furthermore,
widespread rainfalls of 4 inches could lead to minor and possibly
moderate river flooding in this area. A Flash Flood Watch may
be issued for this area in the next 12 hours. Based on the
current forecast track of the surface low, a marginal severe
threat will exist along the coast just ahead of the surface low
in the warm sector. The primary risks being brief tornadoes and
damaging straight line winds Saturday and Saturday night.

A high risk of rip currents will exist along area Gulf beaches
from Friday night through Sunday night. High surf, and minor
coastal flooding will also be possible Saturday afternoon into
Saturday night.

As the region remains under the base of the upper level trough, a
few sprinkles and a lingering chance of some light rain will
continue Sunday through Sunday evening/night time frame. /08

LONG TERM /Monday Through Thursday/...In the wake of the
departing low pressure system, dry northwest flow will develop
over the central Gulf Coast region with temperatures trending
cooler than climatological norms through Tuesday night.
Temperatures moderate to near normal Wednesday as the next area of
low pressure moves into the Mississippi Valley bringing with it a
a chance of showers on Thursday. /08

MARINE...Easterly winds and seas will begin to build late this
afternoon through early Saturday, becoming south by Saturday
afternoon, ahead of a developing surface low approaching from the
west. A strong northwesterly flow is expected in the wake of a
frontal passage Sunday through early next week. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from late tonight through late Sunday
     night for ALZ265-266.

FL...High Rip Current Risk from late tonight through late Sunday
     night for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from midnight tonight to 6 AM CST Monday
     for GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 7, 6:43 AM CST, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
643 AM CST Fri Dec 7 2018

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-081245-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
643 AM CST Fri Dec 7 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A low pressure system is expected to bring heavy rainfall possibly
producing local flooding, along with the potential for a few strong
storms to the region Saturday afternoon and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-266-FLZ202-204-206-081245-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
643 AM CST Fri Dec 7 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

A low pressure system is expected to bring heavy rainfall possibly
producing local flooding, along with the potential for a few strong
storms to the region Saturday afternoon and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-081245-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
643 AM CST Fri Dec 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:57 AM CSTSmall Craft AdvisoryMOB3 days
Dec 7, 5:55 AM CSTRip Current StatementMOBBaldwin, Mobile3 days
Dec 7, 10:13 AM CSTRiver Flood WarningMOBEscambia10 hr
Dec 7, 10:21 AM CSTRiver Flood WarningMOBCovington, Escambia46 hr
Dec 7, 10:30 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington7 days
Dec 7, 10:30 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington7 days
Dec 7, 10:17 AM CSTRiver Flood WarningMOBOkaloosa47 hr
Dec 7, 10:25 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa46 hr

Nearby

Flash Flood Watches in Alabama, 2018Flash Flood Watches in Florida, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.